English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Invariant convex sets in polar representations

MPS-Authors
/persons/resource/persons234970

Biliotti,  Leonardo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235316

Ghigi,  Alessandro
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Biliotti, L., Ghigi, A., & Heinzner, P. (2016). Invariant convex sets in polar representations. Israel Journal of Mathematics, 213(1), 423-441. doi:10.1007/s11856-016-1325-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0ED1-1
Abstract
There is no abstract available